Electron. J. Diff. Equ., Vol. 2015 (2015), No. 154, pp. 1-9.

Sturm-Picone type theorems for nonlinear differential systems

Aydin Tiryaki

In this article, we establish a Picone-type inequality for a pair of first-order nonlinear differential systems. By using this inequality, we give Sturm-Picone type comparison theorems for these systems and a special class of second-order half-linear equations with damping term.

Submitted March 10, 2015. Published June 11, 2015.
Math Subject Classifications: 34C10, 34C15.
Key Words: Comparison theorem; Sturm-Picone theorem; half-linear equations; nonlinear differential systems.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Aydin Tiryaki
Department of Mathematics and Computer Sciences
Faculty of Arts and Sciences, Izmir University
35350 Uckuyular, Izmir, Turkey
email: aydin.tiryaki@izmir.edu.tr

Return to the EJDE web page